MAUDE Adverse Event Report: STRYKER GMBH WEB APPLICATION HOFFMANN LRF; UNKNOWN

STRYKER GMBH WEB APPLICATION HOFFMANN LRF; UNKNOWN
Catalog Number 983031
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
When computing a correction plan with more than one correction per day and "correct axial first" selected, the hoffmann lrf software erroneously computes the axial portion of the correction, resulting in a correction plan that would be faster than intended.The surgeon overrode the (erroneous) correction time with his own calculations.We provide a surgeon override feature in case they wish to do that.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that web application hoffmann lrf was alleged of being 'not functional' could be confirmed, since the reported outputs were replicated in software.Based on investigation, the root cause was attributed to be design related.The failure was caused by wrong calculations process.Therefore, nc and capa have been initiated to correct deviations.The nominated risks are not only valid for the hoffmann lrf hexapdod system but for all hexapod six-axis external ring fixator systems.From a clinical point of view the nominated risks are acceptable when weighted against the benefits of the devices in question.Wrong or excessive correction, correction delivered too early, correction delivered in wrong direction, or at an excessive distraction rate, the struts will need to be reoriented into a corrected position.With no web app, a correction plan will need to be created and/or applied, the frame has to be corrected, this will require adjustments to the frame.This is a normal process and usually does not cause significant harm.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
WEB APPLICATION HOFFMANN LRF
Common Device Name
UNKNOWN
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7723510
Report Number0008031020-2018-00523
Device Sequence Number1018241
Product Code KTT
UDI-Device Identifier07613327297751
UDI-Public07613327297751
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number983031
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;